# SDR SIMA20151215004

- Difficulty date: December 15, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 30,906 hours, 21,816 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Heater
- Part number: 7858063
- Part serial: 00491
- Condition: Failed
- Location: Air Data Sensor
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING ODOR IN COCKPIT ONCE POWER WAS APPLIED TO THE PLANE.  INSPECTED COCKPIT FOUND ODOR TO BE COMING FROM LT SIDE CONSOLE.  PERFORMED AC POWER GENERATION.  OPERATIONS CHECKED IAW AMM 24-11-00.  ODOR DISSIPATED THROUGHOUT OPS CHECKS.  OPS CHECKED NORMAL.   DURING AC POWER SYSTEMS.  OPS CHECK RECEIVED A STY PITOT & TAT PROBE FAIL MESSAGES ON EICAS.  FOUND ADSHC A80 FAILED & SOURCED FOR ODOR IN ITEM 1.   R & R AIR DATA SENSORS HEATER CONTROLLER IAW AMM 30-31-15.  OPS CHECKED GOOD.
